You are here

NEW GROUP INVARIANT SOLUTIONS OF A VARIABLE-COEFFICIENT KDV EQUATION

TitleNEW GROUP INVARIANT SOLUTIONS OF A VARIABLE-COEFFICIENT KDV EQUATION
Publication TypeJournal Article
Year of Publication2015
AuthorsZhang, Y
JournalInternational Electronic Journal of Pure and Applied Mathematics
Volume9
Issue3
Start Page201
Pagination4
Date Published06/2015
Type of ArticleScientific article
ISSN1314-0744
Keywordsgroup invariant solutions, variable-coefficient KdV equation
Abstract

In this paper, some new group invariant solutions of a variable-coefficient KdV equation are obtained by employing the Lie point symmetries.

URLhttp://www.e.ijpam.eu/contents/articles/201500903009.pdf
DOI10.12732/iejpam.v9i3.9
Short TitleNEW GROUP INVARIANT SOLUTIONS OF...
Alternate JournalIeJPAM
Refereed DesignationRefereed
Download pdf file: